Anyone have side effects from zoloft?

Discussion in 'Fibromyalgia Main Forum' started by hagardreams, Jun 18, 2011.

  1. hagardreams

    hagardreams New Member

    I took a half of a 25mg zoloft this morning, along with my meal. I had stomach pains, chills, and just felt really spaced out.

    I was just wondering if anyone else has had side effects with zoloft, and did they go away?

    I really dont want to try taking one again tomorrow, I did not like that uneasy feeling from them.

  2. gapsych

    gapsych New Member

    I have been taking Zoloft for years and didn't have any side effects that I did with some of the SNRIs. Zoloft like Lexapro are suppose to help with anxiety.

    I would talk to your doctor. Was this the first dose you have taken? It takes time for an AD to get into your system and you are on a very low dose. But this has been my experience and other's may have had different reactions.

    good luck


    Zoloft like Lexapro is an SSRI.[This Message was Edited on 06/18/2011]
  3. Beadlady

    Beadlady Member

    I took it a long time ago and it made me a little nauseaus but that went away after a few days. Remember it may take a little while for your body to get used to a new drug. I hope you will give it a chance as I know it was a good medication for me.

    Maybe taking it at night will be better for you.